$5.95 New Zealand Wide Shipping

HOME | BLOG | ABOUT | CONTACT | MY CART

SEARCH
Online Shop
2316846

Codral Cold & Flu 24 Tablets

Codral Cold & Flu 24 Tablets
larger imageMove mouse over the image to magnify
For the relief of cold and flu symptoms. Non drowsy.
NZ $19.99
incl GST
Qty.
Ingredients:
Contains Paracetamol 500 mg, Codeine phosphate 9.5mg, Phenylephrine hydrochloride 5mg
 
Provides temporary pain relief for:
·         Headaches and fever
·        
Body aches and pains
·        
Blocked/runny noses
 
Directions:
Adults and children 12 years and over: 2 tablets every 4 to 6 hours as necessary (maximum 8 tablets in 24 hours).
Keep to the recommended dose. Do not take for more than 3 days at a time, or children after 48 hours, except with your doctor’s advice.
Do not give to children under 12 years.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
Phenylephrine may cause sleeplessness in some people.
Codeine can be addictive.
 
Precautions:
Seek medical advice if you:
  • Have high blood pressure
  • Are taking anti-depressants
  • Have heart problems
  • Are pregnant or breastfeeding
  • Are taking other medicines to treat cough and cold
  • Have taken other products containing paracetamol
 
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Johnson & Johnson 0800 446 147

You might also be interested in ...

 
Our Stores location and contact details are; 
 

Unichem Brighton Village Pharmacy

Image result for home icon

Unichem Rolleston Central
Pharmacy

Image result for home icon

Unichem Rolleston Village Pharmacy

Image result for home icon


Union Street Pharmacy


Image result for home icon
 

 

Unichem Burwood Hospital
Pharmacy
Image result for home icon

Unichem Belfast
Pharmacy
Image result for home icon